# SDR AU980379

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600907
- Condition: Collapsed
- Location: Starter/Gen
- Component: Learsiegler
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE STARTER/GENERATOR FORWARD BEARING COLLAPSED.  PART TC:  1,010.
